# SDR ASAA2020062432833

- Difficulty date: June 22, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 39,001 hours, 13,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG BATT PACKS FUNCT CHECK.  A/C FWD LT SIDE FAILED 15 MINS TEST.  ENTRY WAY & GALLEY LEFT.  GROUNDED - YES.  REMOVED & REPLACED EMERG BATT PACK LOCATION M1675 (FWD ENTRY DOOR CEILING LT).  REF AMM 33-51-06.  OPS CHECK GOOD.
